# SDR DALA2020033102084

- Difficulty date: March 24, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 63,520 hours, 29,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CRACK FOUND AT HOLE A, REPAIRED CRACK AS PER JOB CARD 5311-01171-04A (AA 5311-01171, SB A320-53-1264, AD-2018-06-04)
